# SDR ASAA2023052543391

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 3,288 hours, 996 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLEP960
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,298 hours, 1,001 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAILED TO START. HUNG START AFTER MOTORING FUEL FLOW WAS INTRODUCED AT 0.24 FOR 5-10 SECONDS THEN WENT TO ZERO. GROUNDED - YES. REMOVED AND REPLACED LEFT IGNITION EXCITER, LEFT IGNITER PLUG AND LEFT IGNITION LEAD ON #2 ENGINE PER B737-9 AMM 74-11-01 AND AMM 74-21-02 OPS CHECK GOOD. GROUND RUN VERIFICATION FOR #2 ENG START GOOD.
